MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX- XL THERAPEUTIC TREATMENT COILETTE; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX- XL THERAPEUTIC TREATMENT COILETTE; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported by the sales representative that the patient has pain while using the unit and the sales representative advised the patient to conduct time test.Later, the customer service representative called that patient to gather more information, however had to leave a voicemail.On march 17 2025, a call was received from patient who stated that she had pain after 3 hours of treatment.It started the first day she started treating on the right foot.The pain is on the top of the foot where the bone is fractured.The pain level is like an 8 and the patient has discontinued the treatment.After the patient stops treating, she falls back asleep and does not know how long it takes the pain to go away.The patient has not increased her daily activities but is walking with the injured foot.The patient does not take anything for pain and only contacted the sales representative, did not call the doctor.The patient is doing time test and is up to 4 hours a day.The patient will call us with any updates.No further consequences were reported.The bhs unit and sflx-xl coilette were not returned for investigation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, d2a: common name.Additional information in g3, h6 and h10: additional narrative.Lot number of the product is unknown (unk) as the product was returned.This follow-up report is being submitted to relay additional and corrected information.The sflx xl coilette was not returned to (b)(6) medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.(b)(6) medical will continue to monitor trends.Related mfr number is 0002242816-2025-00051-01.
 
Event or Problem Description
It was reported by the sales representative that the patient has pain while using the unit and the sales representative advised the patient to conduct time test.Later, the customer service representative called that patient to gather more information, however had to leave a voicemail.On (b)(6) 2025, a call was received from patient who stated that she had pain after 3 hours of treatment.It started the first day she started treating on the right foot.The pain is on the top of the foot where the bone is fractured.The pain level is like an 8 and the patient has discontinued the treatment.After the patient stops treating, she falls back asleep and does not know how long it takes the pain to go away.The patient has not increased her daily activities but is walking with the injured foot.The patient does not take anything for pain and only contacted the sales representative, did not call the doctor.The patient is doing time test and is up to 4 hours a day.The patient will call us with any updates.No further consequences were reported.The bhs unit and sflx-xl coilette were not returned for investigation.

Brand Name
BIOMET EBI BONE HEALING SYSTEM SFLX- XL THERAPEUTIC TREATMENT COILETTE
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21708893
Report Number0002242816-2025-00052
Device Sequence Number20032993
Product Code LOF
UDI-Device Identifier00812301020621
UDI-Public00812301020621
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068240
Device Catalogue Number1068240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient EthnicityNon Hispanic